ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Invariant metric for nonlinear symplectic maps

Rangarajan, Govindan and Sachidanand, Minita (2002) Invariant metric for nonlinear symplectic maps. In: Pramana Journal of Physics, 58 (3). pp. 477-488.


Download (91kB)


In this paper, we construct an invariant metric in the space of homogeneous polynomials of a given degree ( greater than or equal to 3). The homogeneous polynomials specify a nonlinear symplectic map which in turn represents a Hamiltonian system. By minimizing the norm constructed out of this metric as a function of system parameters, we demonstrate that the performance of a nonlinear Hamiltonian system is enhanced.

Item Type: Journal Article
Publication: Pramana Journal of Physics
Publisher: Indian Academy Sciences
Additional Information: Copyright for this article belongs to Indian Academy of Sciences.
Keywords: Invariant metric;symplectic maps;performance optimization
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 22 Sep 2004
Last Modified: 19 Sep 2010 04:16
URI: http://eprints.iisc.ac.in/id/eprint/2015

Actions (login required)

View Item View Item